# SDR UPS02438300

- Difficulty date: April 17, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U11076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW TUNNEL - RT BS 300 VERTICAL BEAM WEB FOUND CRACKED AT LOWER STAND OFF HOLE BETWEEN FIRST AND SECOND CLIP (COUNT FROM TOP).  NOSE W/W TUNNEL RT BS 300 VERTICAL BEAM WEB REPLACED AS PER SRM 51-10-01 & BOEING DWG 624U0005.
